# SDR REXA2021050300289

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 31,100 hours, 21,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Aft Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT EXTERNAL EMERGENCY LIGHT CEASED TO FUNCTION. REPLACED LEFT AFT EXTERNAL EMERGENCY LIGHT ASSY P/N 2LA006954-00 IAW AMM 33-51-15. OPS CHECK GOOD.
